# SDR AU960562

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 6226190204
- Condition: Faulty
- Location: Central Computer
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 AHRS COMPUTER FAULTY - BENCH CHECK COULD FIND NO FAULTS
